MathSciNet Relay Station
MathSciNet bibliographic data
MR1407500 30E10 (30C15 31A15 41A30)
Pritsker, Igor E.; Varga, Richard S. The Szegő curve, zero distribution and weighted approximation. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4085–4105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement